# SDR HEEA968572

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 3150 · Central Warning
- Part: Warning Audio
- Part number: 6082TYTX3
- Condition: Inoperative
- Location: Rotor Horn
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ROTOR HORN DOES NOT BLOW. REPLACED WITH SERVICEABLE HORN.
